# SDR 98UAL900262

- Difficulty date: June 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1837U
- Make and model: Doug DC-10-10
- Aircraft serial: 47969
- Engine: Ge CF66D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lights
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED WARNING LIGHTS ILLUMINATED WHEN GEAR HANDLE SELECTED TO GEAR DOWN POSITION.  CYCLED GEAR ONCE RED LIGHTS STILL ON. JIGGLED GEAR HANDLE GREEN LIGHTS CAME ON.  LANDING NORMAL.
